# SDR 4DPA2025010600002

- Difficulty date: January 6, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N244JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 38,793 hours, 32,790 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Antenna
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- PASSING 10000’ FEET A LOUD HUMMING NOISE AND STRONG VIBRATION FROM THE COCKPIT THROUGH ROW 7 , CAB RATE WAS SHOWING ZERO AS WE WERE CLIMBING OUT AN AIR RETURN WAS MADE TO BCT DUE TO THE ISSUE. CORR ACTION- MX FOUND WET RTV FWD OF STARLINK WIFI ANTENNA. RTV 230 SEALANT WAS APPLIED.
